# SDR AALA201701089001

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 19,682 hours, 16,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO THE RIGHT OVERWING EMERGENCY DOOR EXIT INDICATED OPEN ON THE MASTER CAUTION.  NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  DOORS INDICATE GREEN ON GROUND. MAINTENANCE FOUND RIGHT OVERWING ESCAPE HATCH HANDLE APPROX 10 DEGREE FROM FULL CLOSED POSITION. AT 10 DEGREES LATCH IS MOVED AND MICROSWITCH IS OFF, THIS WAS A GOOD INDICATION. LUBED LATCH HANDLE AND PINS TO ALLOW HANDLE TO MOVE TO 0 DEGREE (FULLY CLOSED) POSITION PER AMM 52-20-00 & AMM 52-21-00.
